MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number SR-1040-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ischemia Stroke (4418); Thrombosis/Thrombus (4440)
Date of Event 12/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced a stroke, requiring additional intervention.An enroute transcarotid stent was selected for use in a right sided transcarotid artery revascularization (tcar) procedure.The procedure was completed without issue, and the patient passed the post procedure neuro check.Approximately eighteen hours post procedure, the patient experienced a stroke, and thrombosis was identified within the stent.Interventional radiology (ir) took the patient back to surgery to address the stent thrombosis.After an unknown series of events, the patient underwent a craniotomy, and remained hospitalized at the time of reporting.The reason for the craniotomy was not reported to boston scientific.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Updated fields: h6 - evaluation method codes; evaluation conclusion codes.

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23998101
Report Number2124215-2026-01131
Device Sequence Number18772384
Product Code NIM
UDI-Device Identifier00811311020539
UDI-Public(01)00811311020539(17)271031(10)18385818
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSR-1040-CS
Device Catalogue NumberSR-1040-CS
Device Lot Number0018385818
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date02/19/2026
Date Device Manufactured11/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale